# SDR 2002UALA00407

- Difficulty date: March 9, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 37,426 hours, 13,746 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN LEFT HAND SIDE, BODY STATION 1020 FUSELAGE FRAME CORRODED AT AFT OB AREA 3 INCHES ABOVE FLOOR LEVEL AND LWR INBD SURFACE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. CHORD, SPLICE REPLACED.
